# SDR CA060413001

- Difficulty date: April 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Ge CF680C2B7
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, Y
- Precautionary procedure: E, A

## Discrepancy

EGT EXCEEDANCE OF NR 1 ENG DURING CLIMB FOLLOWED BY VIBRATION AND ROLLBACK.  DAMAGE TO LP TURBINE WAS FOUND.
